Polynomial decay of correlations for a class of smooth flows on the two torus
Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 4, pp. 487-503.

Kočergin introduced in 1975 a class of smooth flows on the two torus that are mixing. When these flows have one fixed point, they can be viewed as special flows over an irrational rotation of the circle, with a ceiling function having a power-like singularity. Under a Diophantine condition on the rotation’s angle, we prove that the special flows actually have a t -η -speed of mixing, for some η>0.

Kočergin a introduit en 1975 une classe de flots C sur le tore à deux dimensions qui sont mélangeants. Quand ces flots ont un seul point fixe, ils correspondent à des flots spéciaux au-dessus d’une rotation irrationnelle du cercle, dont la fonction de suspension présente une singularité en puissance fractionnaire. Sous une condition diophantienne sur l’angle de la rotation, on prouve que ces flots spéciaux ont une vitesse de mélange en t -η , pour un certain η>0.

DOI: 10.24033/bsmf.2405
Classification: 37E35
Keywords: flows on the torus, special flows, speed of mixing, correlations
Mot clés : flots sur le tore, flots spéciaux, vitesse de mélange, corrélations
@article{BSMF_2001__129_4_487_0,
     author = {Fayad, Bassam},
     title = {Polynomial decay of correlations for a class of smooth flows on the two torus},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {487--503},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {4},
     year = {2001},
     doi = {10.24033/bsmf.2405},
     zbl = {1187.37009},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2405/}
}
TY  - JOUR
AU  - Fayad, Bassam
TI  - Polynomial decay of correlations for a class of smooth flows on the two torus
JO  - Bulletin de la Société Mathématique de France
PY  - 2001
SP  - 487
EP  - 503
VL  - 129
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2405/
DO  - 10.24033/bsmf.2405
LA  - en
ID  - BSMF_2001__129_4_487_0
ER  - 
%0 Journal Article
%A Fayad, Bassam
%T Polynomial decay of correlations for a class of smooth flows on the two torus
%J Bulletin de la Société Mathématique de France
%D 2001
%P 487-503
%V 129
%N 4
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2405/
%R 10.24033/bsmf.2405
%G en
%F BSMF_2001__129_4_487_0
Fayad, Bassam. Polynomial decay of correlations for a class of smooth flows on the two torus. Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 4, pp. 487-503. doi : 10.24033/bsmf.2405. http://www.numdam.org/articles/10.24033/bsmf.2405/

[1] B. Fayad - « Analytic mixing reparametrizations for irrational flows on the torus 𝕋 n , n3 », to appear in Ergodic Theory and Dynamical Flows. | Zbl

[2] -, « Weak mixing for reparametrized linear flows on the torus », to appear in Ergodic Theory and Dynamical Flows.

[3] K. Khanin & Y. Sinai - « Mixing of some classes of special flows over rotations of the circle », Funkts. Anal. Prilozhen. 26 (1992), p. 155-169. | MR | Zbl

[4] A. Kočergin - « Mixing in special flows over a rearrangment of segments and in smooth flows on surfaces », Mat. USSR Sbornik 25 (1975), p. 471-502. | MR | Zbl

[5] -, « Nonsingular saddle points and absence of mixing », Math. Zametki 19 (1976), p. 453-468. | MR | Zbl

[6] M. Shklover - « On dynamical systems on the torus with continuous spectrum », Izv. Vuzov 10 (1967), p. 113-124. | MR | Zbl

Cited by Sources: